# SDR DXTA200702678

- Difficulty date: December 14, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N154QS
- Make and model: Beech 400A
- Aircraft serial: RK509
- Aircraft time: 465 hours, 458 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED LIGHTS IN GEAR HANDLE REMAINED ILLUMINATED AFTER GEAR RETRACTION. UPON EXTENTION THE RED LIGHTS WENT OUT AND (3) GREENS ILLUMINATED.  JACKED AC VISUALLY INSPECTED LANDING GEAR UPLOCK AND DOWN LOCK SWITCHES. VISUALLY INSPECTED MLG DOOR SWITCHES. NO DEFECTS NOTED TO ANY OF THE SWITCHES. CYCLED GEAR 10X'S WITHOUT DEFECTS. VERIFIED THAT RED GEAR HANDLE LIGHT DOES EXTINGUISH WHEN GEAR IS UP AND LOCK AND DOWN LOCKED. PERFORMED 10 MORE GEAR CYCLES WITHOUT DEFECTS. ALL WORK IAW 400XP M/M 32-30-00.
